# SDR AALA20030196

- Difficulty date: February 4, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN AT RIVET STATION 1380 BETWEEN L14 AND L15 LEFT SIDE.  STOP DRILLED CRACK SPECIFIED QA242.  INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHEET 3.  (M)
